MAUDE Adverse Event Report: MEDTRONIC MED REL MEDTRONIC PUERTO RICO RESTORE PRIME; STIMULATOR, SPINAL-CORD, TOTALLY IMPLANTED FOR PAIN RELIEF

MEDTRONIC MED REL MEDTRONIC PUERTO RICO RESTORE PRIME; STIMULATOR, SPINAL-CORD, TOTALLY IMPLANTED FOR PAIN RELIEF
Model Number 37701
Medical Device Problem Code Battery Problem (2885)
Health Effect - Clinical Codes Pain (1994); Scar Tissue (2060); Tingling (2171); Discomfort (2330)
Date of Event 08/01/2018
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
Information was received from a patient who was implanted with an implantable neurostimulator (ins) for spinal pain via a manufacturer¿s representative (rep).The rep reported that the patient complained of a painful pocket where the ins was located.The rep noted that there was no shocking in the pocket and it hurt whether the ins was on or not.The rep also reported that the patient had the elective replacement indicator (eri) initiated.There were no fall or other issues reported that could have led to the issues.The rep reported that impedances were greater than 3,600 ohms on electrodes 2 and 3 but the ins wasn¿t programming using those electrodes.The rep reported that the device was providing good paresthesia.The rep reported that the patient complained of having tingling in the feet when stimulation was turned off.The rep reported that the patient was to have the device replaced and possibly moved to another location or buried deeper per the healthcare provider (hcp).The issue wasn¿t resolved.No further complications were reported.
 
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
Additional information received from a manufacturer representative (rep).It was reported that the physician thought that scar tissue was providing the pocket discomfort.The eri is from normal use.The patient will be scheduled to have the device replaced and possibly relocated by the physician.No further complications were reported.

Brand Name
RESTORE PRIME
Common Device Name
STIMULATOR, SPINAL-CORD, TOTALLY IMPLANTED FOR PAIN RELIEF
Manufacturer (Section D)
MEDTRONIC MED REL MEDTRONIC PUERTO RICO
road 31, km. 24, hm 4
ceiba norte industrial park
juncos PR 00777
MDR Report Key8471061
Report Number3004209178-2019-06443
Device Sequence Number1525220
Product Code LGW
UDI-Device Identifier00613994842299
UDI-Public00613994842299
Combination Product (Y/N)N
Initial Reporter StateGA
Initial Reporter CountryUS
PMA/510(K) Number
P840001
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2014
Reporter Type Manufacturer
Report Source company representative,consum
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 04/19/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date01/14/2015
Device Model Number37701
Device Catalogue Number37701
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/28/2019
Supplement Date Received by Manufacturer04/01/2019
Initial Report FDA Received Date04/01/2019
Supplement Report FDA Received Date04/19/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age72 YR